# SDR SIMA20170209004

- Difficulty date: February 9, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,733 hours, 22,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10" DENT ON LEFT FORWARD FUSELAGE JUST FORWARD DME 1+ 2 ANTENNA. COMPLETED PERMANENT REPAIR IAW ERS-CR-53MR-2597.
